Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 26, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Feb 4, 2012, 3:33 PM CST for Milam County, Texas. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2012, 3:33 PM CST (21:33 UTC)
- Expired
- Feb 5, 2012, 7:46 AM CST
- In force
- 16 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Milam County, TX
The radar
The Ft Hood radar (KGRK), 39 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little River near Rockdale (RLRT2). The gauge peaked at 32.04 ft at Feb 4, 2012, 7:00 PM CST.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 33 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08106350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
086
WGUS44 KFWD 042133
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
333 PM CST SAT FEB 4 2012
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREAS IN TEXAS...
LITTLE RIVER NEAR ROCKDALE AFFECTING MILAM COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC331-050933-
/O.NEW.KFWD.FL.W.0026.120204T2133Z-120206T0149Z/
/RLRT2.1.ER.120204T2047Z.120205T0600Z.120205T1349Z.NO/
333 PM CST SAT FEB 4 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE RIVER NEAR ROCKDALE.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0315 PM SATURDAY THE STAGE WAS 30.28 FEET.
* FLOOD STAGE IS 30.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 32 FEET
BY SUNDAY AFTER MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE
SUNDAY MORNING.
* AT 33 FEET MODERATE LOWLAND FLOODING IS EXPECTED ALONG BOTH BANKS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 32.1 FEET ON AUG 11 2005.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE WED
LITTLE RIVER
ROCKDALE 30 30.3 SAT 03 PM 30.7 19.5 8.5 5.7
$$2 follow-up statements
172
WGUS84 KFWD 050126
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
726 PM CST SAT FEB 4 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
LITTLE RIVER NEAR ROCKDALE AFFECTING MILAM COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC331-051326-
/O.CON.KFWD.FL.W.0026.000000T0000Z-120206T0149Z/
/RLRT2.1.ER.120204T2047Z.120205T0600Z.120205T1349Z.NO/
726 PM CST SAT FEB 4 2012
THE FLOOD WARNING CONTINUES FOR
THE LITTLE RIVER NEAR ROCKDALE.
* AT 0615 PM SATURDAY THE STAGE WAS 31.48 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 32 FEET SUNDAY AFTER
MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY SUNDAY
MORNING.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME SUN MON TUE WED
LITTLE RIVER
ROCKDALE 30 31.5 SAT 06 PM 25.8 12.8 6.5 5.4
$$158
WGUS84 KFWD 051346
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
746 AM CST SUN FEB 5 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
LITTLE RIVER NEAR ROCKDALE AFFECTING MILAM COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC331-051416-
/O.CAN.KFWD.FL.W.0026.000000T0000Z-120206T0149Z/
/RLRT2.1.ER.120204T2047Z.120205T0230Z.120205T0854Z.NO/
746 AM CST SUN FEB 5 2012
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE RIVER NEAR ROCKDALE.
* AT 715 AM SUNDAY THE STAGE WAS 26.91 FEET.
* FLOOD STAGE IS 30 FEET.
* FELL BELOW FLOOD STAGE AT 3 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 20 FEET BY
MONDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED THU
LITTLE RIVER
ROCKDALE 30 26.9 SUN 07 AM 19.5 8.5 5.7 5.3
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Feb 4, 11:27 AM CST, 4 hours 6 minutes earlier.
Area forecast discussion, Feb 4, 11:27 AM CST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1127 AM CST SAT FEB 4 2012 .AVIATION... GFS/NAM AND MOS HAVE NO CLUE THAT THE NORTH WINDS ARE BLOWING OFF A DEEP SNOW PACK IN KS/CO..AND SO THEY ARE FORECASTING VFR THRU PERIOD. SATELLITE SHOWS MVFR CLOUDS ALREADY CROSSING RED RIVER. LATEST HRRR HAS STARTED TO GET THE IDEA AND BRINGS SCT MVFR CLOUDS ACROSS METROPLEX THIS AFTN. I WILL FORECAST SCT025 THIS AFTERNOON AS DAYTIME WARMING WILL LIKELY HELP BREAK UP THE LAYER...BUT PATCHY BRIEF BKN AREAS ARE POSSIBLE. AFTER SUNSET...AS BOUNDARY LAYER COOLS...CLOUDS SHOULD THICKEN AND 025 CIGS ARE PROBABLE. HAVE ADDED THEM TO THE METROPLEX TAFS THROUGH MID MORNING SUNDAY. WITH WACO AT A LOWER ELEVATION...HAVE FORECAST CIGS TONIGHT TO BE A BIT HIGHER. 84 && .UPDATE... EXCEPT FOR A FEW SPOTTY SHOWERS IN THE SOUTHEAST...ALL PRECIPITATION HAS EXITED NORTH TEXAS LATE THIS MORNING. SCATTERED TO BROKEN MID AND UPPER LEVEL CLOUDS WILL LINGER OVER NORTH TEXAS THROUGH THE DAY AND EVEN SOME LOWER CLOUDS SHOULD CROSS THE RED RIVER THIS AFTERNOON. AFTERNOON HIGH TEMPERATURES WILL BE TRICKY DUE TO THE NUMEROUS BREAKS IN THE CLOUDS AND CONTINUED COLD AIR ADVECTION BEHIND YESTERDAYS COLD FRONT. FOR NOW THE CURRENT TEMPERATURE FORECAST IS IN PRETTY GOOD SHAPE BUT WE WILL MAKE A FEW MINOR ADJUSTMENTS BASED ON CURRENT TRENDS. WE WILL ALSO ADJUST THE HOURLY CLOUD AND WIND GRIDS. 79 && .PREV DISCUSSION... /ISSUED 345 AM CST SAT FEB 4 2012/ A COLD FRONT HAD EXITED THE SOUTHEASTERN PART OF NORTH TEXAS AS OF 3 AM...EXTENDING SOUTHEAST OF A PARIS...PALESTINE...COLLEGE STATION...SAN MARCOS LINE. THE MAIN BAND OF SHOWERS AND THUNDERSTORMS EXTENDED SOUTHEAST OF AN ATHENS TO GEORGETOWN LINE...WITH SOME LINGERING SHOWERS EXTENDING BACK TO JUST EAST OF A KILLEEN...DALLAS...PARIS LINE. EXPECT THE RAIN TO END BY MID MORNING ACROSS NORTH TEXAS. AN UPPER LEVEL LOW OVER NORTH CENTRAL KANSAS WILL MOVE EAST INTO THE OHIO VALLEY TODAY. A WEAK UPPER LEVEL DISTURBANCE WILL SLIDE ACROSS SOUTH TEXAS SUNDAY AND SUNDAY NIGHT...BELIEVE THAT PRECIPITATION FROM THIS SYSTEM WILL BE CONFINED TO SOUTH TEXAS...SO HAVE LOWERED THE POPS TO 10 PERCENT AND REMOVED MENTION OF SHOWERS ACROSS OUR SOUTHEASTERN ZONES. WE WILL SEE COOL...NEAR SEASONAL NORMAL...WEATHER FOR MOST OF THE NEXT WEEK. AS A SHORTWAVE MOVES ACROSS THE PLAINS TUESDAY THERE COULD BE SOME LOW RAIN CHANCES...AT THIS TIME HAVE JUST PLACED 20 PERCENT POPS ACROSS THE EASTERNMOST ZONES. AN UPPER LEVEL SYSTEM WILL DIG SOUTH TO OFF THE CENTRAL CALIFORNIA COAST BY TUESDAY NIGHT...AND THEN INTO THE SOUTHERN BAJA CALIFORNIA BY THURSDAY NIGHT. THIS SYSTEM SHOULD THEN MOVE EASTWARD DURING THE WEEKEND. THIS WILL RESULT IN DRY WEATHER CONTINUING ACROSS MOST OF NORTH TEXAS THROUGH THE END OF THE FORECAST PERIOD. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 36 51 35 54 / 5 0 5 5 5 WACO, TX 61 38 53 34 56 / 10 5 10 5 5 PARIS, TX 60 35 51 33 55 / 5 5 5 5 5 DENTON, TX 57 33 49 32 53 / 5 0 5 0 5 MCKINNEY, TX 60 35 50 33 54 / 5 0 5 5 5 DALLAS, TX 61 37 51 36 56 / 5 5 5 5 5 TERRELL, TX 61 36 51 34 55 / 5 5 5 5 5 CORSICANA, TX 60 38 53 36 56 / 10 5 10 5 5 TEMPLE, TX 61 39 53 35 56 / 10 5 10 5 5 MINERAL WELLS, TX 59 32 51 31 54 / 5 0 5 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 4, 2:41 PM CST, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 241 PM CST SAT FEB 4 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 241 PM CST SAT FEB 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 6:04 PM CST | Special Weather Statement | FWD | Henderson | 26 min |
| Feb 3, 6:29 PM CST | Severe Thunderstorm Warning | FWD | Grayson | 61 min |
| Feb 3, 6:34 PM CST | Severe Thunderstorm Warning | FWD | Denton | 56 min |
| Feb 3, 7:21 PM CST | Special Weather Statement | FWD | Milam | 24 min |
| Feb 3, 7:27 PM CST | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 78 min |
| Feb 3, 7:49 PM CST | Special Weather Statement | FWD | Denton | 26 min |
| Feb 3, 8:05 PM CST | Special Weather Statement | FWD | Henderson | 25 min |
| Feb 3, 8:15 PM CST | Special Weather Statement | FWD | Collin | 30 min |
| Feb 3, 8:24 PM CST | Areal Flood Advisory | FWD | Fannin | 3 hr |
| Feb 3, 8:26 PM CST | Areal Flood Advisory | FWD | Robertson | 2 hr |
| Feb 3, 8:32 PM CST | Severe Thunderstorm Warning | FWD | Robertson | 58 min |
| Feb 3, 8:41 PM CST | Severe Thunderstorm Warning | FWD | Fannin | 64 min |
| Feb 3, 8:49 PM CST | Flash Flood Warning | FWD | Fannin | 3 hr |
| Feb 3, 8:52 PM CST | Flash Flood Warning | FWD | Robertson | 113 min |
| Feb 3, 9:12 PM CST | Flash Flood Warning | FWD | Milam | 3 hr |
| Feb 3, 9:31 PM CST | Special Weather Statement | FWD | Delta, Lamar | 29 min |
| Feb 3, 9:49 PM CST | Special Weather Statement | FWD | Hunt | 26 min |
| Feb 3, 10:11 PM CST | Areal Flood Advisory | FWD | Delta, Lamar | 94 min |
| Feb 3, 10:49 PM CST | Special Weather Statement | FWD | Milam | 26 min |
| Feb 3, 11:02 PM CST | Areal Flood Advisory | FWD | Milam | 88 min |
| Feb 3, 11:42 PM CST | Special Weather Statement | FWD | Falls | 33 min |
| Feb 4, 12:22 AM CST | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| Feb 4, 1:40 AM CST | Flash Flood Warning | FWD | Milam | 2 hr |
| Feb 4, 11:48 AM CST | River Flood Warning | FWD | Milam | 20 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.